# SDR TWAA0002004

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 775
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CRACK ON TWO RIVETS ON MEMBRANE 2 IN AFT OF RT FORMER RING, STA 775 BELOW FLOOR.  INSTALLED ALUMINUM ALLOY DOUBLER REPAIR PER SRM 53-01, PAGE 9 EXAMPLE C.  TREATED, PRIMED, AND PAINTED DOUBLER PER 51-10-03.
